Can Cyclo Progynova Be Taken Together With Fever Medication And So On?

Illustration of Can Cyclo Progynova Be Taken Together With Fever Medication And So On?
Illustration: Can Cyclo Progynova Be Taken Together With Fever Medication And So On? images.dokteronline.com

At night, I am a teenager aged 18 years, I want to ask, Starting in February I have a menstrual cycle which for me is very abnormal, I menstruated from February 7 to March 6, a full month, then I went to the obstetrician for ultrasound etc. and the doctor said nothing happened to me, it’s just that in my womb there is indeed a lot of blood that results from stress or exhaustion, my doctor said this is common in 12th grade students and new students are likely due to stress with various exams and fatigue during ospek, when I am a 2nd semester student. Is this reasonable? It often happens in 12th grade students and freshmen but I am now in SMT 2, on the other hand I feel this is indeed the effect of stress during 12th grade, I can menstruate 2 months. Then I was given an anti-inflammatory drug by my doctor, every 5 days after I started taking the medicine I stopped menstruating, as soon as my 2-week kurleb returned back until March 24th. On 15 March I went back to the doctor for a check and ultrasound again, on this 2 ultrasound I was declared exposed to a functional cyst measuring 3cm, then the doctor gave me a prescription for Cyclo Progynova to launch my menstrual cycle, a minimum of 3 consecutive months in which each tablet was given a distance of 7 drug free day. Is it really like that or what? The problem is that I am confused by the rules stated on Cyclo Progynova that the drug is taken on the 5th day of menstruation, while my doctor did not order so, only given a distance of 7 days for not drinking and then started again with a new tablet. Then can functional cysts of the size I experience recover and affect fertility later? Then again, can cyclo progynova be taken together with fever medication etc.? Thank you

1 Answer:

Good morning, thanks for asking at HealthReplies.com. We understand your concern. Starting from irregular menstruation, there are various causes of these conditions can occur. Among others are:

Stress or anxiety
Fatigue and lack of sleep
Too much activity
Sports are too extreme
Active or passive smoking
Using contraception that contains hormones
Pregnancy
Excessive weight or even less
Consumption of junk food and fatty foods
Body weight goes up and down too dramatically
A diet that is too extreme
Thyroid hormone disorders

Ovarian cyst syndrome


So regarding your obstetrician's statement, that this often happens to 12th graders and new students, remember that the point is not the level of education, but the stress. If you are a 12th grade or freshman but you are not stressed, you might not get this problem. Conversely, even though you are not a new student anymore, but you are severely stressed, because of assignments for example, especially to lack of sleep and irregular eating, this problem can occur. So once again not the level of education, but stress. Then your doctor's statement remains valid even though you are in semester 2. In addition, it is also important for you to live a healthy lifestyle and avoid other triggers.


Then regarding the use of drugs. The rules of use listed on the packaging can indeed differ from doctor's recommendations because the rules of use are written generally for everyone, while the doctor knows your condition specifically and specifically. In conditions that are different like this, you are still better to obey the advice of your doctor because he who checked you directly. If you are in doubt whether your understanding of the use of the drug is correct, it is better to ask your doctor directly to avoid misunderstanding.


As for joint use with fever medications, we do not know what fever medicines you are referring to, but in general there is no interaction between these drugs and drugs that work to reduce fever. If you are in doubt, it would be better if you remain given a distance of about 2 hours between drug use, and if there are certain reactions, consult a doctor.


Finally regarding functional cysts, functional cysts are cysts that appear related to the menstrual cycle and are often harmless. No special treatment is needed for this cyst, and can disappear by itself within 2-3 menstrual cycles. The danger of these cysts is also indicated by the absence of symptoms, and usually patients find out accidentally through investigations such as ultrasound. So, hopefully answering your question.

: by

Related Question

Overcoming Skin Peeling From The Head To The Face?

Overcoming Skin Peeling From The Head To The Face?

(1 year ago)

Hello doctor, introduce my name Adhe, I want to ask, my scalp is peeled off, initially only on the head, but gradually ran into my face, especially the face parts that have feather...

Continued My Previous Question?

Continued My Previous Question?

(11 months ago)

Based on the doctor’s explanation, that to find out the exact cause, it is necessary to do further examination. I have checked my eyes directly to an ophthalmologist for almo...

Overcoming Menstruation Is Not Smooth And The Right Pregnancy Program?

Overcoming Menstruation Is Not Smooth And The Right Pregnancy Program?

(1 year ago)

Morning … I want to ask .. In the past when my girl took menstrual medicine (EM capsules) several times until I could menstruate because several times my period was late unti...

Leave a Reply

Your email address will not be published. Required fields are marked *